Open Access
May 2011 Weighted Bergman Kernels on Orbifolds
Julius Ross, Richard Thomas
J. Differential Geom. 88(1): 87-107 (May 2011). DOI: 10.4310/jdg/1317758870


We describe a notion of ampleness for line bundles on orbifolds with cyclic quotient singularities that is related to embeddings in weighted projective space, and prove a global asymptotic expansion for a weighted Bergman kernel associated to such a line bundle.


Download Citation

Julius Ross. Richard Thomas. "Weighted Bergman Kernels on Orbifolds." J. Differential Geom. 88 (1) 87 - 107, May 2011.


Published: May 2011
First available in Project Euclid: 4 October 2011

zbMATH: 1244.32002
MathSciNet: MR3019812
Digital Object Identifier: 10.4310/jdg/1317758870

Rights: Copyright © 2011 Lehigh University

Vol.88 • No. 1 • May 2011
Back to Top